Universal distance ratios for two-dimensonal self-avoiding walks: Corrected conformal-invariance predictions

S. Caracciolo, A. Pelissetto, A. D. Sokal

    Research output: Contribution to journalArticle

    Abstract

    The authors correct a combinatorial error in the Cardy-Saleur conformal-invariance prediction of a universal amplitude ratio for two-dimensional self-avoiding walks. They present high-precision Monte Carlo data that confirm the corrected prediction.

    Original languageEnglish (US)
    Article number006
    JournalJournal of Physics A: Mathematical and General
    Volume23
    Issue number18
    DOIs
    StatePublished - 1990

    Fingerprint

    Conformal Invariance
    Self-avoiding Walk
    Invariance
    invariance
    Prediction
    predictions

    ASJC Scopus subject areas

    • Mathematical Physics
    • Physics and Astronomy(all)
    • Statistical and Nonlinear Physics

    Cite this

    Universal distance ratios for two-dimensonal self-avoiding walks : Corrected conformal-invariance predictions. / Caracciolo, S.; Pelissetto, A.; Sokal, A. D.

    In: Journal of Physics A: Mathematical and General, Vol. 23, No. 18, 006, 1990.

    Research output: Contribution to journalArticle

    @article{2f7010d5dbce48488d733498ed8dfb5b,
    title = "Universal distance ratios for two-dimensonal self-avoiding walks: Corrected conformal-invariance predictions",
    abstract = "The authors correct a combinatorial error in the Cardy-Saleur conformal-invariance prediction of a universal amplitude ratio for two-dimensional self-avoiding walks. They present high-precision Monte Carlo data that confirm the corrected prediction.",
    author = "S. Caracciolo and A. Pelissetto and Sokal, {A. D.}",
    year = "1990",
    doi = "10.1088/0305-4470/23/18/006",
    language = "English (US)",
    volume = "23",
    journal = "Journal of Physics A: Mathematical and Theoretical",
    issn = "1751-8113",
    publisher = "IOP Publishing Ltd.",
    number = "18",

    }

    TY - JOUR

    T1 - Universal distance ratios for two-dimensonal self-avoiding walks

    T2 - Corrected conformal-invariance predictions

    AU - Caracciolo, S.

    AU - Pelissetto, A.

    AU - Sokal, A. D.

    PY - 1990

    Y1 - 1990

    N2 - The authors correct a combinatorial error in the Cardy-Saleur conformal-invariance prediction of a universal amplitude ratio for two-dimensional self-avoiding walks. They present high-precision Monte Carlo data that confirm the corrected prediction.

    AB - The authors correct a combinatorial error in the Cardy-Saleur conformal-invariance prediction of a universal amplitude ratio for two-dimensional self-avoiding walks. They present high-precision Monte Carlo data that confirm the corrected prediction.

    UR - http://www.scopus.com/inward/record.url?scp=0000113070&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0000113070&partnerID=8YFLogxK

    U2 - 10.1088/0305-4470/23/18/006

    DO - 10.1088/0305-4470/23/18/006

    M3 - Article

    VL - 23

    JO - Journal of Physics A: Mathematical and Theoretical

    JF - Journal of Physics A: Mathematical and Theoretical

    SN - 1751-8113

    IS - 18

    M1 - 006

    ER -